Securely Order and Affordably Fill your Prescriptions Online, VIPPS Accredited & Licensed in all 50 States, Thousands of Medications Below Your Co-Pay or Deductible, No Insurance? No Problem! We Fill Cash Prescriptions learn more

Browse Products from A to Z:

Acetaminophen (325mg) - 100 Tablets

Generic Equivalent To Tylenol® Regular Strength Tablets

Download Mail In Order Form

Product ID: 999467

Price : Select Quantity Below

In Stock
- Select Quantity -
1 
$ 2.95
Select
2 
$ 5.90
Select
3 
$ 8.85
Select
Custom Quantity
Select
Add To My Cart

Product Summary

  • Compare to the active ingredient in Regular Strength Tylenol
  • Pain reliever/ fever reducer
  • Contains no aspirin
  • 100 Tablets

Active Ingredient

Acetaminophen 325mg...........Pain Reliever/Fever Reducer


Uses

For temporary relief of minor aches and pains due to:

- headache

- muscular aches

- backache

- arthritis

- the common cold

- toothache

- menstrual cramps

- temporarily reduces fever


Warnings

Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.

Do not use with any other product containing acetaminophen or if you have ever had an allergic reaction to pain relievers/ fever reducers.

Stop use and ask a doctor if:

- new symptoms occur

- redness or swelling is present

- pain gets worse or lasts more than 10 days

- fever gets worse or lasts more than 3 days

If pregnant or breast-feeding, ask a health professional before use.

Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.


Directions

Do not take more than directed.

Adults and children 12 years and older:

- take 2 TABLETS every 4 - 6 hours as needed; do not take more than 12 TABLETS in 24 hours

Children under 12:

- consult a doctor before use


Other Information

- Store at room temperature.

- For your protection, this bottle has an imprinted safety seal under the cap. Do not use if safety seal is broken or missing.


Inactive Ingredients

Crospovidone, povidone, pregelatinized starch, stearic acid.


Compare Prices

Ratings And Reviews

There are currently no reviews for this product. Be the first to review this product

Happy Customers
  • Mary Kaye B.  West Palm Beach, FL.

    “Thank you for your prompt delivery. Received my meds today. No gaps in coverage. I am impressed with your service.”

  • Richard H. 

    “They have competitive prices and terrific customer support.”

  • Jerry M.  Alpena, MI.

    “I never rate anyone a five star, however your at the top of my list. I have no insurance coverage this pharmacy mail order is the only reason I have to stay afloat. You sell by volume and not greed like a lot of others do,...”

  • More Happy Customers

1-800-748-7001

1-888-870-2808

VIPPS
HealthWarehouse.com is a VIPPS accredited pharmacy based in Florence, Kentucky. Licensed to sell prescriptions in all 50 states and the District of Columbia, HealthWarehouse.com has become America’s Trusted Online Pharmacy for more than 7 years. For more information about how we’re revolutionizing pharmacy, one prescription at a time, click here.